# SDR UIEA2024050800354

- Difficulty date: May 9, 2024
- Submitted: May 10, 2024
- Operation: Air carrier
- Aircraft: N485MC
- Make and model: Boeing 747-45EF
- Aircraft serial: 30607
- Aircraft time: 105,484 hours, 18,797 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: UNKNOWN
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RH BLG INBD TRUNNION LWR FITTING CORROSION.( 1. REMOVE THE CORROSION AREA IAW SRM 53-40-90-R-1 REV 100. 2. ACCOMPLISHED EGAT EI T2024A32M-678 REV 1 REPAIR CORROSION DAMAGE ON THE CAP FITTING OF LH AND RH BODY LANDING GEAR INBOARD TRUNNION VERTICAL SUPPORT FITTING ASSY 3. CONDITION CHECK NORMAL )
